<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

Quartiles for Discrete Data

dc.contributor.authorJoarder, A.H.
dc.contributor.authorFirozzaman, M.
dc.date.accessioned2026-10-25T04:36:01Z
dc.date.issued2001-10
dc.description.abstractDifferent methods for finding quartiles for discrete data that are available in the literature are examined in the light of a desirable property that quartiles divide the ordered sample observations into four segments having the same number of observations in each segment. A set of formulae that satisfy this property is proposed and illustrated with examples.
dc.identifier.citationJoarder, A.H., & Firozzaman, M. (2001). Quartiles for discrete data. Teaching Statistics, 23(3), 86-89.
dc.identifier.urihttps://repository.ulab.edu.bd/handle/123456789/1243
dc.language.isoen
dc.publisherBlackwell Publishers, England
dc.subjectTeaching
dc.subjectRemainder
dc.subjectModulus
dc.titleQuartiles for Discrete Data
dc.typeArticle

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Quartiles for discrete data. Teaching Statistics, 23 (3), 86-89.(Blackwell Publishers, England).pdf
Size:
69.6 KB
Format:
Adobe Portable Document Format

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed to upon submission
Description: